# SDR ABXA9700177

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234091
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 737 LEFT MAIN FRAME CRACKED.  REPAIRED LEFT MAIN FRAME AT FS 737 IAW ABX REA D953-17381.
